A generalization of an operator of inner superposition
Differencialʹnye uravneniâ, Tome 18 (1982) no. 8, pp. 1465-1466
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_8_a24,
author = {V. G. Kurbatov},
title = {A generalization of an operator of inner superposition},
journal = {Differencialʹnye uravneni\^a},
pages = {1465--1466},
year = {1982},
volume = {18},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_8_a24/}
}
V. G. Kurbatov. A generalization of an operator of inner superposition. Differencialʹnye uravneniâ, Tome 18 (1982) no. 8, pp. 1465-1466. http://geodesic.mathdoc.fr/item/DE_1982_18_8_a24/